Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    2
  • comments
    0
  • views
    645

From: Two Weeks In Side Effects

JDEB08

262 views

I started accutane 17 days ago. I take 80mg a day. 40 in the am and 40 before bed. I had dryness start around day 3, my face got so red it burned and cetaphil actually burned to apply. The cleaner and moisturizer. I had a ton of zits and dry scabbed areas that makeup made my face look worse. Even my hair wasn't oily after 3 days! I then forgot to make my morning dose for 3 days in a row. My symptoms subsided and now I've not forgotten my full dose for 6 days. The symptoms never returned that badly again. Does this mean it's not working or that the initial breakout was just short? Any thoughts? I do have about 4-5 sore pimples right now, but the first week on accutane it's like all the areas were irritated and pimples everywhere!

Source:



0 Comments


There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×